# SDR MWEA96404

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 60030431
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT EXTINGUISH WITH ALL POWER OFF ON A/C.  REPLACED LIGHT BALLAST, REPLACED LOANER UNIT 8/10/96.
